Testicular Adenoma Causing Low libido from hyper secretion
Patient :What does a testicular adenoma thats producing hormones look like?
I was taking a drug called finasteride and i developed severe testicle pain on the right side like thousands of other men. I stopped the drug and for the next 2 weeks i became hypersexual. THen i woke up one day with zero libido, loss of facial hair, gyno, higher voice and other feminisation symptoms.
I saw a doctor and an endocrinologist and they tested me and found nothing wrong.
As in this study, a random amount of rats got leydig cell adenomas from finasteride
Leydig Cell Tumors
Adults with androgen-secreting tumors are generally asymptomatic. Manifestations in adults with estrogen-secreting tumors include the following:
Loss of libido
Feminine hair distribution
I believe this is the source of my symptoms. How do i get diagnosed with this IF it is the case? Is it possible an ultrasound wont pick up a small adenoma in the leydig cells?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.